MathSciNet Relay Station
MathSciNet bibliographic data
MR976198 (90a:47095) 47D05 (47A10 47B55)
Andreu, F.; Mazón, J. M. On the boundary spectrum of dominated $C\sb 0$-semigroups. Semigroups and differential operators (Oberwolfach, 1988). Semigroup Forum 38 (1989), no. 2, 129–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement